# SDR DALA2021070203645

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 106,027 hours, 15,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 EMERGENCY EXIT SIGN AT L4 DOOR MISSING LENS. CORRECTIVE ACTION: REPLACED L4 DOOR EMERGENCY EXIT DOOR THRESHOLD LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL. (LP 7369662)
